# SDR QXEA2011110401130

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 10,779 hours, 11,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 664.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK HAS CORROSION AT STA 664.5.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK IAW RD 8/4-53-884, SRM 51-42-05-02-01 AND 51-40-15-02-01.  INSTALLED SERVICEABLE SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.  ALODINED, PRIMED AND PAINTED AS REQUIRED IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01.
